1.Jabłoński M., Lasota A.
Absolutely continuous invariant measures for transformations on the real line
Issue 22 (1981), pp. 7-13
Article (PDF 266K)
2.Siciak J.
A modified edge of the wedge theorem
Issue 22 (1981), pp. 15-17
Article (PDF 108K)
3.Pleśniak W.
Invariance of some polynomial conditions for compact subsets of CN under holomorphic mappings
Issue 22 (1981), pp. 19-28
Article (PDF 574K)
4.Pleśniak W.
On the distribution of zeros of the polynomials of best L2-approximation to holomorphic functions
Issue 22 (1981), pp. 29-35
Article (PDF 329K)
5.Denkowski Z.
The convergence of generalized sequence of sets and functions in locally convex spaces, I.
Issue 22 (1981), pp. 37-58
Article (PDF 1225K)
6.Denkowski Z.
The convergence of generalized sequences of sets and functions in locally convex spaces, II.,
Issue 22 (1981), pp. 59-72
Article (PDF 690K)
7.Denkowski Z.
On the (Q) - convergence of nets of regular convex functions
Issue 22 (1981), pp. 73-83
Article (PDF 609K)
8.Jarnicki M.
Holomorphic functions with restricted growth on complex manifolds
Issue 22 (1981), pp. 85-93
Article (PDF 499K)
9.Jakóbczak P.
Approximation and decomposition theorems for the algebras of analytic functions in strictly pseudoconvex domains
Issue 22 (1981), pp. 95-109
Article (PDF 802K)
10.Capiński M.
Statistical solutions of the heat equation
Issue 22 (1981), pp. 111-118
Article (PDF 328K)
11.Choczewski B., Kuczma M.
Asymptotic properties of discontinuous solutions of a functional equation
Issue 22 (1981), pp. 119-123
Article (PDF 246K)
12.Nowotarska M.
Chaplygin method for an infinite system of first order partial differential-functional equations
Issue 22 (1981), pp. 125-142
Article (PDF 753K)
13.Kasprowski P.
On invariant measures for piecewise convex transformation on the half line
Issue 22 (1981), pp. 143-145
Article (PDF 112K)
14.Kozłowski W.M., Szczypiński T.
A note on the Hammerstein operator in Köthe spaces
Issue 22 (1981), pp. 147-150
Article (PDF 190K)
15.Foryś W.
F-Languages and F-Automata
Issue 22 (1981), pp. 151-156
Article (PDF 287K)
16.Foryś M.
On F-languages and their grammars
Issue 22 (1981), pp. 157-162
Article (PDF 256K)
17.Winiarska T.
Continuity of solutions of elliptic equations of the high order with parameter
Issue 22 (1981), pp. 163-166
Article (PDF 163K)
18.Bobula E.
Derivation of the diffusion equation in the space of distributions
Issue 22 (1981), pp. 167-170
Article (PDF 160K)
19.Bobula E.
On a certain property of the boundary for the diffusion equation
Issue 22 (1981), pp. 171-172
Article (PDF 64K)
20.Janik A.
On approximation and interpolation of entire functions
Issue 22 (1981), pp. 173-188
Article (PDF 509K)
21.Powązka Z.
On the differentiability of generalized subadditive functions
Issue 22 (1981), pp. 189-194
Article (PDF 267K)

 Comments: Back to the HomepageBack to the Homepage